On Moser's Problem of Accommodating Closed Curves in Triangles.
Elemente der Mathematik, Tome 27 (1972), pp. 35-36
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{ELMA_1972__27_141047,
author = {John E. Wetzel},
title = {On {Moser's} {Problem} of {Accommodating} {Closed} {Curves} in {Triangles.}},
journal = {Elemente der Mathematik},
pages = {35--36},
year = {1972},
volume = {27},
zbl = {0228.50013},
url = {http://geodesic.mathdoc.fr/item/ELMA_1972__27_141047/}
}
John E. Wetzel. On Moser's Problem of Accommodating Closed Curves in Triangles.. Elemente der Mathematik, Tome 27 (1972), pp. 35-36. http://geodesic.mathdoc.fr/item/ELMA_1972__27_141047/